# SDR DALA2024071207071

- Difficulty date: July 12, 2024
- Submitted: July 12, 2024
- Operation: Air carrier
- Aircraft: N3763D
- Make and model: Boeing 737832
- Aircraft serial: 29629
- Aircraft time: 72,925 hours, 27,689 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Window Frame
- Condition: Cracked
- Location: Cockpit
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 0442593) CAPTAIN WINDSHIELD NO. 1 WINDOW FRAME UPPER OTBD CORNER CRACKED. REPAIRED CRACK PER ERA 619401-14.
